A Caltech Library Service

Stability analysis of stochastically varying formations of dynamic agents

Gupta, Vijay and Hassibi, Babak and Murray, Richard M. (2003) Stability analysis of stochastically varying formations of dynamic agents. In: 42nd IEEE Conference on Decision and Control, 2003. Proceedings. Vol.1. IEEE , Piscataway, NJ, pp. 504-509. ISBN 0-7803-7924-1.

[img] PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We analyze a network of dynamic agents where the topology of the network specifies the information flow between the agents. We present an analysis method for such a system for both consensus and formation stabilization problems. To consider the general features introduced by the information flow topology, we consider the case of agent dynamics being a single integrator. Then we show that the method of analysis can be extended to more general cases of complicated agent dynamics, non-ideal links for information flow, etc. We also consider the case when the topology of the network is changing over time. The focus of the paper is on obtaining conditions for the stability of the formation that can be checked in a decentralized way.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Murray, Richard M.0000-0002-5785-7481
Additional Information:© 2003 IEEE. The authors would like to thank Reza Olfati-Saber and Amir Farajidana for discussions on the topic. Research supported in part by AFOSR grant F49620-01-1-0460.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)F49620-01-1-0460
Record Number:CaltechAUTHORS:20150211-070320141
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:54672
Deposited By: Shirley Slattery
Deposited On:11 Feb 2015 23:53
Last Modified:03 Oct 2019 07:59

Repository Staff Only: item control page